# SDR ASAA2015011810279

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 2,807 hours, 897 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100025
- Part serial: 14007H0827
- Condition: Failed
- Location: L2
- Part time: 2,803 hours, 894 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, CAPTAIN`S SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  PERFORMED QRH PROCEDURE AND LIGHT CAME BACK ON.  ACFT GROUNDED.  ACCOMPLISHED WHCU BITE FOR CAPT SIDE WINDOW,  SEVERAL WINDOW SENSOR FAULTS.  IAW FIM 30-41, TASK 801.  LT SIDE WINDOW WILL NOT PASS POWER TEST IAW AMM 30-41-00, WINDOW HEAR SYS OPS TEST, OVERHEAT LT STAYS ON AND WILL NOT EXTINGUISH.  REMOVED L2 WINDOW IAW AMM 56-12-11-000-801.  INSTALLED L2 WINDOW IAW AMM 56-12-11-400-801.
